Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

March 31, 2014Chippewa County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Mar 31, 2014, 4:48 PM CDT for Chippewa County, Minnesota. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2014, 4:48 PM CDT (21:48 UTC)
Expired
Mar 31, 2014, 5:15 PM CDT
In force
27 min
Issued by
NWS Twin Cities, MN

County Chippewa County, MN

The radar

The Sioux Falls radar (KFSD), 176 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:56 PM CDTFUNNEL CLOUDWatson, MN
Mar 31, 5:02 PM CDTHAIL 0.753 Nw Watson, MN
Mar 31, 5:10 PM CDTFUNNEL CLOUDMilan, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WWUS83 KMPX 312148
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
448 PM CDT MON MAR 31 2014

MNZ056-312215-
CHIPPEWA-
448 PM CDT MON MAR 31 2014

AT 445 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF LAC QUI PARLE STATE PARK. THIS
STORM WAS MOVING NORTHWEST AT 35 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS 
STORM. FUNNEL CLOUDS AND WEAK TORNADOES ARE ALSO POSSIBLE TODAY.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WATSON.
  MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4513 9600 4514 9579 4497 9568 4495 9581
      4497 9582 4499 9582 4501 9586 4505 9592
TIME...MOT...LOC 2148Z 156DEG 30KT 4501 9582

$$

CLF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:16 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 31, 3:16 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
316 PM CDT MON MAR 31 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 316 PM CDT MON MAR 31 2014

VIGOROUS LOW PRESSURE OVER FAR SOUTHWESTERN MINNESOTA AT 3 PM WILL
LIFT NORTHEAST TO NORTHWESTERN WISCONSIN LATE TONIGHT. MID LEVEL DRY
SLOT HAS PROGRESSED NORTHWARD INTO CENTRAL MN AND WESTERN
WI WHICH IS BEING ACCOMPANIED BY 7.5-8.0 C/KM LAPSE RATES. A
SURFACE DRY LINE EXTENDS FROM NEAR MARSHALL MN TO SPENCER IA TO
JUST WEST OF DES MOINES. ECHOS HAVE BEGUN FIRING ALONG IT OVER
SOUTHWEST MN...WITH ADDITIONAL CELLS LIKELY TO DEVELOP TO THE
SOUTH AND EAST DURING THE NEXT COUPLE HOURS. TEMPERATURES BEHIND
THE DRY LINE HAVE WARMED INTO THE UPPER 60S TO MID 70S...BUT A
COLD FRONT QUICKLY FOLLOWS THE DRY LINE WITH TEMPERATURES
PLUMMETING INTO THE 20S...30S...AND 40S ACROSS EASTERN NEBRASKA.
THE NARROW LINE OF STORMS WILL QUICKLY PROGRESS EAST/NORTHEASTWARD
LATE THIS AFTERNOON AND EARLY EVENING...REACHING WESTERN WISCONSIN
BY 8 PM. FOR INFORMATION ON THE MARGINAL SEVERE WX THREAT...PLEASE
CONSULT SPC MESOSCALE DISCUSSION 234.

THE BLIZZARD WARNING WAS DOWNGRADED TO A WINTER WEATHER ADVISORY
EARLIER THIS AFTERNOON FOR FAR WESTERN MINNESOTA. IT APPEARS THE
MOST INTENSE SNOW WILL REMAIN WEST OF THE AREA AS THE BACK END OF
THE LOW ARRIVES. THERE WILL STILL BE A PERIOD OF SNOW...BUT DID
NOT FEEL THE INTENSITY...DURATION...AND SNOW ACCUMULATION WAS
ENOUGH TO ACHIEVE BLIZZARD CONDITIONS. HOWEVER...SUSTAINED WINDS
OF 25 TO 35 MPH AND GUSTS TO 50 MPH WILL STILL MAKE FOR A NASTY
NIGHT WITH ROADS BECOMING SLICK LATE THIS EVENING. ACCUMULATIONS
WILL RANGE FROM 1 TO 3 INCHES IN THE ADVISORY AREA. FURTHER
EAST...THE DRY SLOT BEHIND THE LOW WILL KEEP MOST OF
SOUTHERN/EASTERN MN AND WESTERN MN DRY THROUGH EARLY OVERNIGHT SO
POPS WERE REDUCED FOLLOWING THE LINE OF STORMS. CYCLONIC FLOW MAY
BRING WRAP AROUND FLURRIES OR LIGHT SNOW SHOWERS LATE TONIGHT BUT
ACCUMULATIONS WILL BE LESS THAN A HALF INCH.

IMPROVING CONDITIONS ARE EXPECTED TUESDAY AS SURFACE HIGH PRESSURE
BUILDS EASTWARD FROM THE DAKOTAS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 316 PM CDT MON MAR 31 2014

IT IS HIGHLY UNUSUAL TO HAVE THREE SYNOPTIC SCALE STORM SYSTEMS
OCCURRING SIMULTANEOUSLY FROM THE WEST COAST TO THE EAST COAST AS
WE DO TODAY. THIS TYPE OF PATTERN IS UNSTABLE /METEOROLOGICAL
WISE/ AND BREAKS DOWN QUITE RAPIDLY DURING NORMAL SITUATIONS.
HOWEVER...NOT EVERY CONDITION REACTS NORMAL TO ENVIRONMENTAL
CONDITIONS. THE NEXT SYSTEM THAT WILL AFFECT THE UPPER MIDWEST BY
THE END OF THE WEEK WAS OFF THE WESTERN CONUS. THE CHAOTIC
ATMOSPHERE WILL ONCE AGAIN BECOME CONDUCIVE TO A STRONG STORM
SYSTEM ACROSS THE PLAINS BY THU/FRI AS THE UPPER AIR PATTERN
BECOMES SW.

THIS SYSTEM IS SIMILAR TO TODAY/S SNOW STORM AFFECTING SD/ND...BUT
SEEMS TO BE STRONGER AND TRACKING FURTHER SOUTH. WHAT THIS MEANS
SYNOPTICALLY...THE MORE SOUTHERLY TRACK THE BETTER THE CHC/S OF
COLDER AIR TO MOVE INTO MN BEFORE THE PRECIPITATION BEGINS. IN
ADDITION...THE SOUTHERLY TRACK WILL LEAVE MOST OF MN IN THE NW PART
OF THE STORM...AND ALLOW FOR A BETTER CHC OF A DEFORMATION ZONE TYPE
PRECIPITATION PATTERN COMPARED TO TODAY/S DRY SLOT AND WARMER CONDS.
BASICALLY THIS DEFORMATION ZONE WAS OCCURRING ACROSS SE ND/NW MN
TODAY ..AND PLACES THIS PRECIPITATION SCENARIO ACROSS SC/EC MN
FRIDAY AS THE SFC LOW MOVES ACROSS NE IOWA.

ALTHOUGH THE TYPICAL UNCERTAINTIES EXIST WITH THIS STORM AS PER
MOISTURE TRANSPORT INITIALLY...AND DRIER AIR ADVECTING E/NE
ACROSS MN FROM THE ARCTIC AIR MASS ACROSS THE NORTHERN GREAT LAKES.
THIS INITIAL DRY AIR MASS WILL PLAY A ROLE ON THURSDAY AS MODELS
HAVE BEEN TRENDING ON A DRIER FORECAST...ESPECIALLY ACROSS CENTRAL
MN. IT MAY BE UNTIL LATE THURSDAY AFTN/EVENING...AND INTO FRIDAY
BEFORE THE BULK OF THE PRECIPITATION BEGINS TO FORM AND MOVE ACROSS
THE UPPER MIDWEST. THEREFORE...IT IS TOO EARLY FOR ANY TYPE OF
WATCH. CURRENT TRENDS ON THE PRECIPITATION AMTS VS. CHG OVER TO SNOW
COULD PRODUCE LOCALLY 6 TO 12 INCHES OF SNOW IF ALL THE RIGHT
WEATHER ELEMENTS OCCUR.

PAST FRIDAY...THIS SYSTEM MOVES OFF TO THE NE WITH A COUPLE OF DRY
DAYS BEFORE THE NEXT SYSTEM BEGINS TO AFFECT THE UPPER MIDWEST EARLY
NEXT WEEK. DUE TO THE UNSETTLED WX AND A MODIFIED CANADIAN AIR MASS
WED/THU...THE NEXT 7 DAYS TEMPERATURES WILL AVERAGE NEAR OR SLIGHTLY
BLW NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 121 PM CDT MON MAR 31 2014

DRY SLOT CLEARLY EVIDENT IN SURFACE OBS AND SATELLITE WILL SLOW
ITS PROGRESSION NORTHWARD THIS AFTERNOON...BUT SHOULD MAKE IT TO
MSP/RNH/EAU THIS AFTERNOON. STC AND AXN WILL LIKELY STAY VFR/MVFR
THROUGH TONIGHT WITH SURFACE LOW PASSING OVERHEAD OR JUST TO THE
EAST. SMALL BAND OF TSRA WILL FORM LATE THIS AFTERNOON ALONG COLD
FRONT AND RACE EASTWARD...IMPACTING MAINLY SOUTHERN MN AND
WESTERN WI ALTHOUGH A FEW STORMS MAY ALSO FORM NEAR THE SURFACE
LOW AND ON THE FAR EASTERN EDGE OF THE DEFORMATION BAND WHICH
COULD AFFECT AXN AND STC. BY THIS EVENING...SNOW WILL BEGIN TO
WRAP AROUND INTO WESTERN/CENTRAL MN WITH FAIRLY LIGHT
ACCUMULATIONS. WIND WILL REMAIN ESE TODAY...VEERING QUICKLY WNW
AND STRENGTHENING WITH GUSTS TO 40-45 KT IN THE MN VALLEY TONIGHT.

KMSP...BAND OF MVFR CIGS WILL GIVE WAY TO A BRIEF PERIOD OF VFR
CONDITIONS LATE THIS AFTERNOON WITH MVFR CIGS ARRIVING AGAIN BEHIND
FROPA. BEST TIMING FOR TS CHANCES ARE BETWEEN 23-01Z WITH FROPA
SHORTLY THEREAFTER. MAY SEE A BIT OF LIGHT SNOW OR FLURRIES
TONIGHT WITH LITTLE OR NO ACCUMULATION. IMPROVING CONDITIONS
EXPECTED TUESDAY MORNING WITH DIMINISHING WINDS.

/OUTLOOK FOR KMSP/
TUE NIGHT...VFR. WINDS NW 10-15 KT...BCMG NE.
WED...VFR. WINDS NE 5-10 KT.
THU...MAINLY MVFR...IFR POSSIBLE. RA OR SN LIKELY THU NIGHT. WINDS
NE 10-15 KT.
FRI...MAINLY MVFR...IFR POSSIBLE. SN LIKELY. WINDS N 10-15 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
     TUESDAY FOR MNZ041>043-047>049-054>057-064.

     WIND ADVISORY UNTIL 10 AM CDT TUESDAY FOR MNZ058-065>067-073>077-
     082>085-091>093.

WI...NONE.
&&

SHORT TERM...BORGHOFF
LONG TERM...JLT
AVIATION...BORGHOFF
Hazardous weather outlook, Mar 31, 4:24 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 PM CDT MON MAR 31 2014

MNZ041>043-047>049-054>057-064-012130-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
424 PM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WHICH WILL BE CAPABLE
OF PRODUCING SMALL HAIL AND GUSTY WINDS. A FEW TORNADOES ARE
POSSIBLE ACROSS WEST CENTRAL MINNESOTA THROUGH THIS EVENING.

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT. PLEASE REFER TO
THE WINTER WEATHER MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ORGANIZED LOW PRESSURE SYSTEM WILL AFFECT THE REGION WEDNESDAY
NIGHT THROUGH FRIDAY. THIS SYSTEM LOOKS TO POTENTIALLY CONTAIN
PERIODS OF HEAVY RAIN...MIXED WINTRY PRECIPITATION AND
ACCUMULATING SNOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST
CENTRAL MINNESOTA.

MNZ058-065>067-073>077-082>085-091>093-012130-
MEEKER-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-
RICE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
424 PM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WHICH WILL BE CAPABLE
OF PRODUCING SMALL HAIL AND GUSTY WINDS. A FEW TORNADOES ARE
POSSIBLE ACROSS WEST CENTRAL AND SOUTH CENTRAL MINNESOTA THROUGH
THIS EVENING.

A WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA. PLEASE REFER TO THE NON PRECIPITATION WEATHER
MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ORGANIZED LOW PRESSURE SYSTEM WILL AFFECT THE REGION WEDNESDAY
NIGHT THROUGH FRIDAY. THIS SYSTEM LOOKS TO POTENTIALLY CONTAIN
PERIODS OF HEAVY RAIN...MIXED WINTRY PRECIPITATION AND
ACCUMULATING SNOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS WEST AND SOUTH
CENTRAL MINNESOTA.

MNZ044-045-050>053-059>063-068>070-078-WIZ014>016-023>028-012130-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-GOODHUE-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
424 PM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON CAPABLE OF
PRODUCING SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ORGANIZED LOW PRESSURE SYSTEM WILL AFFECT THE REGION WEDNESDAY
NIGHT THROUGH FRIDAY. THIS SYSTEM LOOKS TO POTENTIALLY CONTAIN
PERIODS OF HEAVY RAIN...MIXED WINTRY PRECIPITATION AND
ACCUMULATING SNOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Mar 31, 3:49 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
349 PM CDT MON MAR 31 2014

MNZ064-312115-
YELLOW MEDICINE-
349 PM CDT MON MAR 31 2014

...THUNDERSTORMS MOVING INTO YELLOW MEDICINE COUNTY THROUGH 415 PM
CDT...

AT 345 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 7 MILES SOUTH OF CANBY. THESE STORMS WAS MOVING NORTH AT
25 MPH.

DIME SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS. FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PORTER.
  CANBY.
  BURR.

LAT...LON 4480 9609 4463 9603 4462 9628 4462 9644
      4463 9646 4480 9647
TIME...MOT...LOC 2047Z 171DEG 24KT 4463 9631
Local storm report, Mar 31, 4:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 PM CDT MON MAR 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          3 SE ST LEO             44.69N 96.01W
03/31/2014                   YELLOW MEDICINE    MN   LAW ENFORCEMENT

            STRUCTURAL DAMAGE REPORTED WITH PROBABLE TORNADO
            SOUTHEAST OF ST LEO. TIME ESTIMATED.

0410 PM     TORNADO          2 ESE ST LEO            44.71N 96.02W
03/31/2014                   YELLOW MEDICINE    MN   LAW ENFORCEMENT

            DAMAGE REPORTED...EXTENT UNKNOWN. TIME ESTIMATED.

&&

BORGHOFF
Special weather statement, Mar 31, 4:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
448 PM CDT MON MAR 31 2014

MNZ056-312215-
CHIPPEWA-
448 PM CDT MON MAR 31 2014

AT 445 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF LAC QUI PARLE STATE PARK. THIS
STORM WAS MOVING NORTHWEST AT 35 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM. FUNNEL CLOUDS AND WEAK TORNADOES ARE ALSO POSSIBLE TODAY.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WATSON.
  MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4513 9600 4514 9579 4497 9568 4495 9581
      4497 9582 4499 9582 4501 9586 4505 9592
TIME...MOT...LOC 2148Z 156DEG 30KT 4501 9582

CLF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:06 AM CDTBlizzard WarningMPXChippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift and 1 more9 hr
Mar 31, 4:06 AM CDTWinter Weather AdvisoryMPXChippewa, Douglas, Kandiyohi, Lac qui Parle, Meeker, Morrison and 6 more27 hr
Mar 31, 4:17 AM CDTWind AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, McLeod and 10 more29 hr
Mar 31, 3:49 PM CDTSpecial Weather StatementMPXYellow Medicine26 min
Mar 31, 4:13 PM CDTTornado Warning Tornado observedMPXYellow Medicine17 min
Mar 31, 4:25 PM CDTTornado Warning Tornado observedMPXLac qui Parle20 min
Mar 31, 4:58 PM CDTTornado WarningMPXChippewa, Lac qui Parle17 min
Mar 31, 5:22 PM CDTSpecial Weather StatementMPXKandiyohi23 min
Mar 31, 5:36 PM CDTSpecial Weather StatementMPXSibley24 min
Mar 31, 5:39 PM CDTSevere Thunderstorm WarningMPXSibley21 min
Mar 31, 5:55 PM CDTSevere Thunderstorm WarningMPXMcLeod20 min
Mar 31, 6:06 PM CDTSpecial Weather StatementMPXSteele39 min
Mar 31, 6:24 PM CDTSpecial Weather StatementMPXMeeker36 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.